Alert archive / Arizona / Winter Storm Warnings in 2009
Winter Storm Warning 5, NWS Tucson, AZ
NWS Tucson, AZ issued this winter storm warning at Dec 22, 2009, 2:14 PM MST. It took effect at Dec 22, 2009, 5:00 PM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2009, 2:14 PM MST (21:14 UTC)
- In effect from
- Dec 22, 2009, 5:00 PM MST
- Expired
- Dec 23, 2009, 3:29 AM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTWC 222114 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 214 PM MST TUE DEC 22 2009 AZZ019-230515- /O.UPG.KTWC.WW.Y.0010.091223T0000Z-091223T1300Z/ /O.NEW.KTWC.WS.W.0005.091223T0000Z-091223T2200Z/ NORTHERN GREENLEE COUNTY- 214 PM MST TUE DEC 22 2009 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM MST WEDNESDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM MST WEDNESDAY ABOVE 6000 FEET. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...SNOW WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND TONIGHT. SNOW SHOWERS ARE EXPECTED TO DECREASE ACROSS THE AREA WEDNESDAY AFTERNOON. * SNOW ACCUMULATIONS...EXPECT 6 TO 8 INCHES OF SNOW ABOVE 6000 FEET...WITH 8 TO 12 INCHES ABOVE 7000 FEET. * SNOW LEVELS...SNOW LEVELS LOWERING TO NEAR 6500 FEET THIS EVENING...THEN DROPPING TO BETWEEN 4000 TO 4500 FEET BY WEDNESDAY MORNING. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. * IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$ AZZ030-230515- /O.CON.KTWC.WW.Y.0010.091223T0000Z-091223T1300Z/ UPPER GILA RIVER VALLEY- 214 PM MST TUE DEC 22 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM MST WEDNESDAY ABOVE 6000 FEET... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM MST WEDNESDAY ABOVE 6000 FEET. * TIMING...SNOW WILL INCREASE IN COVERAGE AND INTENSITY TONIGHT. SNOW SHOWERS ARE EXPECTED TO DECREASE ACROSS THE AREA WEDNESDAY. * SNOW ACCUMULATIONS...EXPECT 3 TO 6 INCHES OF SNOW ABOVE 6000 FEET IN ...WITH 4 TO 8 INCHES ABOVE 7000 FEET BY WEDNESDAY MORNING. * SNOW LEVELS...SNOW LEVELS LOWERING TO NEAR 6500 FEET THIS EVENING...THEN DROPPING TO BETWEEN 4000 TO 4500 FEET BY WEDNESDAY MORNING. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. * IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
3 follow-up statements
000 WWUS45 KTWC 230450 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 950 PM MST TUE DEC 22 2009 AZZ019-231300- /O.CON.KTWC.WS.W.0005.000000T0000Z-091223T2200Z/ NORTHERN GREENLEE COUNTY- 950 PM MST TUE DEC 22 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST WEDNESDAY ABOVE 6000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST WEDNESDAY ABOVE 6000 FEET. * TIMING...SNOW WILL CONTINUE OVERNIGHT INTO WEDNESDAY MORNING. SNOW SHOWERS ARE EXPECTED TO DECREASE ACROSS THE AREA WEDNESDAY AFTERNOON. * SNOW ACCUMULATIONS...EXPECT 6 TO 8 INCHES OF SNOW ABOVE 6000 FEET...WITH 8 TO 12 INCHES ABOVE 7000 FEET. * SNOW LEVELS...SNOW LEVELS LOWERING TO BETWEEN 4000 TO 4500 FEET BY WEDNESDAY MORNING. * WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. * IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$ AZZ030-231300- /O.CON.KTWC.WW.Y.0010.000000T0000Z-091223T1300Z/ UPPER GILA RIVER VALLEY- 950 PM MST TUE DEC 22 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST WEDNESDAY ABOVE 6000 FEET... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST WEDNESDAY ABOVE 6000 FEET. * TIMING...SNOW WILL CONTINUE OVERNIGHT THEN DECREASE ON WEDNESDAY. * SNOW ACCUMULATIONS...EXPECT 3 TO 6 INCHES OF SNOW ABOVE 6000 FEET IN WITH ...4 TO 8 INCHES ABOVE 7000 FEET BY WEDNESDAY MORNING. * SNOW LEVELS...SNOW LEVELS LOWERING TO NEAR 6500 FEET THIS EVENING...THEN DROPPING TO BETWEEN 4000 TO 4500 FEET BY WEDNESDAY MORNING. * WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. * IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
000 WWUS45 KTWC 230927 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 227 AM MST WED DEC 23 2009 AZZ030-231030- /O.CAN.KTWC.WW.Y.0010.000000T0000Z-091223T1300Z/ UPPER GILA RIVER VALLEY- 227 AM MST WED DEC 23 2009 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WINTER WEATHER ADVISORY...WHICH WAS IN EFFECT ABOVE 6000 FEET. SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA ABOVE 6000 FEET THIS MORNING WITH ADDITIONAL SNOW ACCUMULATIONS OF UP TO 1 INCH. SNOW WILL END ACROSS THE AREA THIS AFTERNOON. $$ AZZ019-231800- /O.CON.KTWC.WS.W.0005.000000T0000Z-091223T2200Z/ NORTHERN GREENLEE COUNTY- 227 AM MST WED DEC 23 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * TIMING...NUMEROUS SNOW SNOW SHOWERS THIS MORNING WILL BECOME SCATTERED THIS AFTERNOON THEN END BY THIS EVENING. * SNOW ACCUMULATIONS...EXPECT 6 TO 8 INCHES OF SNOW ABOVE 6000 FEET...WITH 8 TO 12 INCHES ABOVE 7000 FEET. * SNOW LEVELS...SNOW LEVELS AROUND 4000 TO 4500 FEET TODAY. * WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. * IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES ON THIS WINTER STORM. && $$
000 WWUS45 KTWC 231029 WSWTWC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 329 AM MST WED DEC 23 2009 AZZ019-231900- /O.CAN.KTWC.WS.W.0005.000000T0000Z-091223T2200Z/ /O.NEW.KTWC.WW.Y.0011.091223T1029Z-091223T2200Z/ NORTHERN GREENLEE COUNTY- 329 AM MST WED DEC 23 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. THIS WINTER WEATHER ADVISORY REPLACES THE WINTER STORM WARNING THAT WAS PREVIOUSLY IN EFFECT. * TIMING...NUMEROUS SNOW SHOWERS THIS MORNING WILL BECOME SCATTERED THIS AFTERNOON WITH SNOW ENDING BY THIS EVENING. * SNOW ACCUMULATIONS...EXPECT ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 6000 FEET BY LATE THIS AFTERNOON. * SNOW LEVELS...SNOW LEVELS AROUND 3500 TO 4000 FEET TODAY. * WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. * IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Dec 22, 2:00 PM MST, 14 minutes earlier.
Area forecast discussion, Dec 22, 2:00 PM MST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 200 PM MST TUE DEC 22 2009 .SYNOPSIS...A STRONG STORM SYSTEM WILL PASS THROUGH THE SOUTHERN ROCKIES TONIGHT INTO WEDNESDAY. AHEAD OF THIS STORM...STRONG WINDS WITH AREAS OF BLOWING DUST PREVAILED ACROSS SOUTHEAST ARIZONA. WINDS WILL DIMINISH AS VALLEY RAIN AND MOUNTAIN SNOW DEVELOP THIS EVENING INTO WEDNESDAY MORNING. DECREASING CLOUDS AND MUCH COOLER WEDNESDAY THEN WIDESPREAD FREEZING TEMPERATURES WEDNESDAY NIGHT AND THURSDAY MORNING. EXPECT DRY CONDITIONS CHRISTMAS EVE INTO THIS WEEKEND THOUGH DAYTIME TEMPERATURES REMAINING BELOW NORMAL. && .DISCUSSION...WIND AND BLOWING DUST HAVE BEEN THE MAIN WEATHER CONCERN TODAY AS A STORM SYSTEM CONTINUES TO APPROACH THE AREA. SATELLITE IMAGERY SHOWED MOST OF SOUTHEAST ARIZONA UNDER THE DRY SLOT AHEAD OF THE SURFACE FRONT WHICH EXTENDED SOUTH THROUGH GILA BEND TO AJO AND ORGAN PIPE AT 1 PM MST. SHOWERS WERE STARTING TO DEVELOP ALONG THIS FRONTAL BAND WITH THUNDERSTORMS NEAR PHOENIX. AS THE FRONT TRACKS EASTWARD THIS AFTERNOON AND THIS EVENING THE CHANCE OF SHOWERS WILL BE ON THE INCREASE. JUST AHEAD AND ALONG THE FRONT WINDS WILL PEAK IN SPEED...WITH WINDS DIMINISHING NOTICEABLY BEHIND THE FRONT. EXPECT THE FRONT TO PASS THROUGH COCHISE COUNTY LATE THIS EVENING INTO EARLY WEDNESDAY SO WILL KEEP THE WIND ADVISORY GOING THERE THROUGH 3 AM MST WED. OTHERWISE...WIND SPEEDS SHOULD BE DIMINISHING THROUGH THE EVENING HOURS ELSEWHERE. SATELLITE IMAGERY DEPICTED A NARROW BAND OF BLOWING DUST EXTENDING FROM MEXICO NORTHWARD THROUGH THE TOHONO OODHAM NATION INTO PINAL COUNTY. VISIBILITIES FROM SELLS TO NEAR COVERED WELLS ON STATE HIGHWAY 86 COULD BE BELOW 1/4 OF A MILE. REPORTS OF AT LEAST TWO SEPARATE MULTIPLE CAR COLLISIONS ON INTERSTATE 10 NEAR CASA GRANDE AND NORTH OF PICACHO PEAK HAVE BEEN RECEIVED. THEREFORE...WILL KEEP THE DUST WARNING FOR THIS AREA GOING UNTIL 5 PM MST. THE FOCUS WILL SHIFT TO SNOWFALL AMOUNTS LATE THIS EVENING INTO EARLY WEDNESDAY IN THE MOUNTAINS AS THE BRUNT OF THE SYSTEM IMPACTS THE AREA. STRONG UPSLOPE FLOW IN THE WHITE MOUNTAINS AND A SLIGHTLY DELAYED ENDING IN PRECIPITATION CHANCES SHOULD GIVE THIS AREA A SIGNIFICANT AMOUNT OF SNOW BY WEDNESDAY AFTERNOON. THUS...WILL BE UPGRADING TO A WINTER STORM WARNING FOR THE WHITE MOUNTAINS AS 8 TO 12 INCHES OF SNOWFALL WILL BE POSSIBLE THERE. WILL KEEP THE WINTER WEATHER ADVISORY FOR GRAHAM COUNTY ABOVE 6000 FEET AS LIGHTER SNOW AMOUNTS WERE STILL ANTICIPATED. SYSTEM EXITS THE REGION WEDNESDAY AFTERNOON WITH IMPROVING CONDITIONS. CLEAR SKIES WEDNESDAY NIGHT WILL LEAD TO WIDESPREAD FREEZING TEMPERATURES THURSDAY MORNING...INCLUDING THE GREATER TUCSON AREA. RIDGE OF HIGH PRESSURE IN PLACE FOR DRY AND SLIGHTLY WARMER WEATHER INTO THE WEEKEND. && .AVIATION...OVC CIRRUS DECKS WILL YIELD TO SCT-BKN CLOUDS WITH BASES OF 3-7 KFT ABOVE VALLEY FLOORS TIL 03Z TIME PERIOD. EXPECT SCT-NUMEROUS SHRA/HIGHER TERRAIN SHSN RESULTING IN WIDESPREAD MVFR CONDITIONS TONIGHT WITH MOUNTAIN OBSCURATIONS...ESPECIALLY NE OF KTUS. SURFACE WINDS SWLY/WLY INCREASING 20-30 KTS THIS AFTN WITH GUSTS TO 35-45 KTS INTO TONIGHT. EXPECT DECREASING CLOUDS AND PRECIP AND DIMINISHING WIND FROM WEST TO EAST FROM LATE TONIGHT THROUGH WED MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...STRONG SW WINDS WILL CONTINUE THROUGH THE NIGHT...BECOMING MORE WESTERLY. SOME GUSTS OF 40 TO 50 MPH WILL OCCUR...WITH A FEW HIGHER GUSTS ON RIDGE TOPS. HOWEVER...HUMIDITY VALUES WILL REMAIN WELL ABOVE CRITICAL VALUES. THE SYSTEM RESPONSIBLE FOR THE WIND WILL ALSO PRODUCE WIDESPREAD RAIN AND SNOW NORTHEAST OF TUCSON...AND A FEW LIGHTNING STRIKES MAY ACCOMPANY THIS PRECIPITATION. NO OTHER FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE CHRISTMAS WEEKEND. && .TWC WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 5 PM MST THIS EVENING UNTIL 3 PM MST WEDNESDAY ABOVE 6000 FEET FOR AZZ019 WINTER WEATHER ADVISORY IN EFFECT AZZ030 FROM 5 PM THIS EVENING TO 6 AM MST WEDNESDAY ABOVE 6000 FEET WIND ADVISORY TIL 8 PM MST THIS EVENING AZZ032>034 WIND ADVISORY TIL 3 AM MST WEDNESDAY AZZ035 WEATHER.GOV/TUCSON
Hazardous weather outlook, Dec 22, 12:19 PM MST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1219 PM MST TUE DEC 22 2009 AZZ019-030-231000- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 1219 PM MST TUE DEC 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5 PM TO 6 AM MST ABOVE 7000 FEET WHERE SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AND SUSTAINED WINDS UPWARDS OF 30 MPH MAY CAUSE BLOWING SNOW AND REDUCED VISIBILITIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN AND MOUNTAIN SNOW SHOWERS WILL DECREASE ON WEDNESDAY. MUCH COLDER WEDNESDAY THEN DRY BUT REMAINING COOL CHRISTMAS EVE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031>034-231000- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 1219 PM MST TUE DEC 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 8 PM MST FOR SUSTAINED WINDS OVER 30 MPH. GUSTS AS HIGH AS 50 MPH MAY ALSO OCCUR. AREAS OF BLOWING DUST MAY RESULT WHICH COULD SIGNIFICANTLY REDUCE VISIBILITIES FOR MOTORISTS. AN ISOLATED THUNDERSTORM OR TWO MAY DEVELOP THIS AFTERNOON INTO EARLY EVENING...MAINLY TO THE NORTH OF TUCSON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DECREASING CLOUDS WITH SKIES BECOMING MOSTLY SUNNY WEDNESDAY AFTERNOON. HOWEVER...MUCH COLDER WEDNESDAY FOLLOWED BY WIDESPREAD FREEZING TEMPERATURES WEDNESDAY NIGHT. DRY BUT REMAINING COOL CHRISTMAS EVE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ035-231000- COCHISE COUNTY- 1219 PM MST TUE DEC 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 3 AM MST FOR SUSTAINED WINDS OVER 30 MPH. GUSTS AS HIGH AS 55 MPH MAY ALSO OCCUR. AREAS OF BLOWING DUST MAY RESULT WHICH COULD SIGNIFICANTLY REDUCE VISIBILITIES FOR MOTORISTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DECREASING CLOUDS WITH SKIES BECOMING MOSTLY SUNNY WEDNESDAY AFTERNOON. HOWEVER...MUCH COLDER WEDNESDAY FOLLOWED BY WIDESPREAD FREEZING TEMPERATURES WEDNESDAY NIGHT. DRY BUT REMAINING COOL CHRISTMAS EVE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KD WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 9:20 AM MST | Wind Advisory | TWC | 18 hr | |
| Dec 22, 1:12 PM MST | Dust Storm Warning | TWC | 4 hr |
Nearby
Winter Storm Warnings in Arizona, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.